MathSciNet Relay Station
MathSciNet bibliographic data
MR112028 (22 #2886) 46.00
Goffman, Casper; Waterman, Daniel Basic sequences in the space of measurable functions. Proc. Amer. Math. Soc. 11 1960 211–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement